# SDR USAA04000B

- Difficulty date: January 7, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 50,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED .5 INCH, BULKHEAD WEB BS 178, WL 218, RBBL 5.7.  INSTALLED DOUBLER PER EO 5300V153.  (M)
